cotisone shotPosted by lisa71 on 9/12/04 at 16:26 (159790)
I got on in my right foot. Pain was gone for a couple hours, than came back full force in the area where he gave me the shot. It has worn off after two days but could anyone tell me a medical reason wny I would have such pain where he gave me the shot. It was not the Pf because the rest of the foot was unaffected and the doc administered the shot very well and it was painless.
Re: cotisone shotDr Ben Pearl on 9/12/04 at 19:45 (159795)
you experienced mild trauma from the shot and once the anastheyic wore off
experienced some pain. This is not uncommon.
Re: cotisone shotDawn on 9/13/04 at 18:42 (159836)
Please let me know the pros and cons of having cortisone shots to treat a heel spur. I am on my feet all day and have alot of pain. thank-you
Re: cotisone shotDr. Z on 9/13/04 at 19:21 (159839)
A local steriod injection reduces and eliminate pain and inflamation. The down side is that two many can damage the fascia/tendon. It the heel pain is in the acute stage and not the chronic stage if can be very helpful in conjunction with with nsaid, taping, physical therapy, orthosis. It isn't a stand alone treatment
Re: Another question about cortisonelisa71 on 9/14/04 at 13:50 (159869)
1. Can a 'trama' reaction to the shot dalay the pain medication working for a few days becasue doesn't the medicine crystalize?
2. Is it possible to reinjure the foot after the cortisone shot which could bring back the pain even though the cortisone worked but did not work enough to mask the new pain?
Re: Another question about cortisoneJan S on 9/14/04 at 15:42 (159874)
Received cortizone shot in ankle today. After I got home, my whole leg hurts. Took 2 tylenol. Why is this pain so bad, I thought it was supposed to help?
Re: cortisone shotAmburgey on 4/16/08 at 18:02 (245942)
The reason being you received an injection of liquid within a muscolo-tendon lots of nerves. Ever got a tetanus shot. Same thing only cortisone.